hello again,iam still suffering from the dysport I have a qui would some one answer me iam 29 years old and I had dysport between my eyebrow and above my eyebrows. what can I c that I had new wrinkles thick and long when I raise my eye brows that wasn't there before and iam sure dr u know in my age I can't have thing like that. can I know the reason of those new wrinkles is it cause the overdose or the way is injected and is thing will wear off?plz iam scar to death I rely need ur answe thank you
Doctor Answers (1)
New wrinkles after Dysport
The issue is that you didn't have a full treatment meaning treatment of the area between the eyebrows, the full forehead, and the crow's feet. Without a full treatment you will still be able to move some muscles, but are unable to move others, thus it appears you have "new" wrinkles. In essence though, you just have some untreated muscles and since those can still move, it can look a bit odd. Consider having a full treatment next time (i.e., more Dysport) and you won't have these lines.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.